Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sarah345

Member
  • Posts

    23
  • Joined

  • Last visited

Reputation

0 Neutral

About Sarah345

  • Birthday 10/16/1984

Profile Information

  • Location
    London, England
  1. wow i forgot all about this thread!! so heres an update nearly 2 yrs on!! My skin is really quite good now..i stopped taking erythromycin ages ago, and was just using dermologica which kept my skin clear.. few months ago I changed to clinique 3 step as all my friends were recommending it..its ok but dont think it suits my skin type compared to dermologica, so just using up products then will go bk to demologica. I still get a few spots now and again nothing concealer wont cover tho..my skin is
  2. im 23. I've recently found out i've got pco's.(ultasound confirmed) Symptons I have is obv the acne on my cheeks, and irregular periods. I am very slim built considering most women who have pco's have a bigger build. I was just interested in finding out if there were other women here who have pco's and are suffering from acne. and how you are able to deal with the acne. i saw a derm early oct, and have been on erythromycin, differin and duac since then, washing with hibiscrub. My face is cons
  3. well I am on this routine which was prescribed by my dermatologist. erythromycin 500mg am/pm differin am duac (bp + clindamycin) pm i have been doing this routine since early october and quite clear now, just got the annoying red marks left over which im waiting to fade away. so i'm on differin in the morning-check with ur gp/derm if ur not sure.
  4. i've given up with the head + shoulders, it just makes my hair look dull, and still need to wash just as often. i've gone bk to using the vo5. maybe it's looking dull, cos I didn't use the conditioner
  5. i had a similar problem, i was sold a glycolic acid product which made my skin worse. My hormone problem was from coming off the pill. i've seen a dermatologist who said wash with hibiscrub, am differin, pm duac, no moisturiser and im on antibiotics.
  6. what about ammonium lauryl/laureth sulphates? I have the same problem too not after 3/4 hours though. usually it gets greasy after a day and a half. I wash my hair at night (as don't have time in the mornings!) next day it will be fine. then the next day it's greasy again by the morning, i usually tie it back and wash it in the evening ( cos I think that if i start washing it everyday then it will prob start getting greasy even more frequently.) I spoke to my hairdresser and she said that a sh
  7. I think that is the main problem I have that I went to a nhs dermatologist, i'm goin to persevere with the erythro as i've started it. I work in a dentist, and I know we're always pushing private as there's not enough funding from the nhs. Just my view is why should I go private when i'm contributing my taxes to the nhs and the governments giving our money to all the wrong people. The poor oap's, (as on the bbc news bulletin last night) enough money isn't being used to help them and they've wor
  8. I spoke to soon! Day 14 5 white heads appear, that'ss serve me right for wearing make up at the weekend! Now it's day 16, I feel like i'm back at the begining again! spots all over the place! please-please go away!! aaaarghhh!
  9. Day 12 My face is just getting better and better! Quite surprised I was quite skeptical towards the dermatologists advice. I thought roaccutane was the only way to go. But yet with Dan's regimen and dermatologists prescription things are looking on the up! Started applying more BP as advised by dan's regimen I have 5% BP though not 2.5% so face is getting quite dry. when this runs out though I will be looking into getting 2.5%, also derm said not to use moisturiser, but I will if I have to, usi
  10. I wouldn't go on roaccutane, as you say your face is healed from acne now and roaccutane will just make u break out again until you get clear. And is quite extreme if you are happy with minimal spots now.I saw a nhs dermatologist and trust me they're not gonna give u roaccutane unless you've used antibiotic creams and antibiotics for at least 3 months, which is what i'm doing. If you do want to see a dermatologist i'd phone up ur local pct, thats what I did and I got a cancellation appt on the n
  11. hi guys! thanks 4 ur replys. I don't know if she just means not to use the moisturiser while my face is healing, for the 3 months. But as it is already appearing spot free on my cheeks I feel that I should at least be moisturising this part of my face and avoid where the spots are (on my jaw). i'll check out dan's advise catogory's thanks
  12. thanks 4 all ur replys. treatment at the moment is gradually working i think. mostly spots around my jaw but they are healing. derm told me not to moisturise so spots will dry out, only going bk to see her in 3 months time! cheeks have red acne scarring which i guess is gonna be my next problem to tackle!
  13. I'm going for a review in 3 months, but at the moment ive been told to use antibiotics and the creams. doc said the spots need to dry out and putting moisturiser on, will put oil back on my face, maybe when i go bk she'll say to start using moisturiser again. i've started using e45 moisturiser just avoiding my spots which are around my jaw. not using make up at the mo, as no important functions to go to. i think if i really need to i'll use moisturiser to help with my make up problem. she didn
  14. I came off the pill in feb as i had high bp. i'm not going back on the pill. i didn't have a period for 2 months till april, then i didnt have a period for 6 months which is now. since coming off the pill my face is a total mess, breakouts constantly. i went for blood tests, checking my testosterone levels which came bk normal. i am yet to go for a scan. doc thinks i've possbly got polycystic ovaries. i am now on antibiotics and antibiotic creams, for my acne. has anybody been in a similar s
  15. Hi every1, I have quite a few red bumpy spots over my chin/jaw. i usually just use a liquid oil free foundation which i apply with a brush. (i would use moisturiser before hand) this doesn't totally cover, but it does take the redness away. my derm has told me i must NOT use moisturiser. so im doing the same routine with my foundation but now it's looking caked as my skin is drying out from the antibiotic creams. i'm not bothering with foundation now as it just looks worse! sometimes i'll put
×